Hello - You need to use a condom when you have intercourse for the next week or preferably two weeks and continue taking the tablets as normal.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
No, it will not. It's part of the normal treatment when catching up on missed birth control pills (up to two at a time), or using birth control pills to control irregular uterine bleeding, as well as for emergency contraception.
Missing pills to often can cause this proplem.
No. It's just not recommended. If three birth control pills could kill you then they would not have emergency contraceptives on the market (which has a higher dosage than three birth control pills).
If you missed three or more pills you may want to start a new packet.
As long as you have not missed any of the pills during the first three weeks in the pack, you are still protected during your period.
you should be having a full period if you miss more than three days
Hi This sounds like break-through bleeding and should not be happening. If you have missed any pills then this can cause break-through bleeding. If you haven't missed any pills see your Doctor and do not have unprotected sex.
Some women will have spotting after missing birth control pills, and others will not.
That's certainly possible. If you took three birth control pills because you missed pills, consider taking a pregnancy test now, and repeating in two weeks, and consider another method with a lower risk of forgetting.
A child who takes three birth control pills may have some nausea, but no other short-term or long-term ill effects.
I had my tubes tied, almost three years ago and I just recently started taking birth control pills because I have dysfunctional uterine bleeding, and the pills keep it under control. So yes you can take birth control pills if you need them..
Yes. There are now birth control pills that regulate a period to one every three months.
It could. There should be no reason to take 3 bcp in one day. If you previously missed them, you could be pregnant and should take a pregnancy test.
There is no harm in taking three birth control pills in one day, other than possible side effects like nausea or breast tenderness. This is the older approach to emergency contraception. But, unless you needed the morning after pill or were advised by your health care provider to take pills this way for bleeding, there is no benefit in taking three birth control pills in one day.
Unscheduled bleeding on the birth control pill is more likely if you missed pills, if you're in your first three months of pills, or if you're taking medications or herbs that interfere with the pill (e.g. St. John's Wort). If the bleeding happens again, is troublesome to you, or is accompanied by pain, painful urination, or unusual vaginal discharge, contact your health care provider.
The signs of pregnancy are a positive pregnancy test and lack of bleeding. If you think you might be pregnant, take a pregnancy test. If you missed three pills use a back up method until you've taken seven pills correctly. Consider the morning after pill if you had sex in the last five days.
yes you can just take the birth control, when you stop your period should start three to four days after.
Start on day one of the pill pack. Do not take multiple pills at once. You may want to use backup birth control (like a condom) to make sure that you don't get pregnant this month.
Women on the birth control may have unexpected bleeding, particularly in the first three months of use or if they miss pills.
about three days into your 'white' section of your pills is still normal
My wife have done this with birth control plenty of times. Generally, after missing a few days she will start her period only for a few days, then she will have it again at her normal time. Hello - Because you missed some pills, you will get your period four weeks from the time you re-started taking birth control or until you are on your sugar pills.
Yes, unscheduled bleeding is a common side effect in the first three months of birth control pill use. Continue taking your pills as scheduled.
If you're on birth control pills you don't get a period full-stop - you no longer have a menstrual cycle - you get a withdrawal bleed during your placebo week. You can have irregular bleeding for the first three months on an new birth control, but if this is outside that time period see your doctor.